Global asymptotic stability in a rational recursive sequence

Yang, XF, Lai, HJ, Evans, DJ and Megson, GM, 2004. Global asymptotic stability in a rational recursive sequence. Applied Mathematics and Computation, 158 (3), pp. 703-716. ISSN 0096-3003

Full text not available from this repository.
Item Type: Journal article
Publication Title: Applied Mathematics and Computation
Creators: Yang, X.F., Lai, H.J., Evans, D.J. and Megson, G.M.
Publisher: Elsevier Science
Place of Publication: New York
Date: 2004
Volume: 158
Number: 3
ISSN: 0096-3003
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:23
Last Modified: 09 Oct 2015 10:23
URI: http://irep.ntu.ac.uk/id/eprint/12183

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year